Cônes symplectiques et opérateurs de Toeplitz
Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 157-166.
@article{TSG_1994-1995__13__157_0,
     author = {Boutet de Monvel, Louis},
     title = {C\^ones symplectiques et op\'erateurs de {Toeplitz}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {157--166},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {13},
     year = {1994-1995},
     zbl = {0909.58049},
     mrnumber = {1715964},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__157_0/}
}
TY  - JOUR
AU  - Boutet de Monvel, Louis
TI  - Cônes symplectiques et opérateurs de Toeplitz
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1994-1995
DA  - 1994-1995///
SP  - 157
EP  - 166
VL  - 13
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1994-1995__13__157_0/
UR  - https://zbmath.org/?q=an%3A0909.58049
UR  - https://www.ams.org/mathscinet-getitem?mr=1715964
LA  - fr
ID  - TSG_1994-1995__13__157_0
ER  - 
Boutet de Monvel, Louis. Cônes symplectiques et opérateurs de Toeplitz. Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 157-166. http://www.numdam.org/item/TSG_1994-1995__13__157_0/

[1] Boutet De Monvel L. Hypoelliptic operators with double characteristics and related pseudodifferential operators. Comm. Pure Appl. Math. 27 ( 1974), 585-639. | MR 370271 | Zbl 0294.35020

[2] Boutet De Monvel L. On the index of Toeplitz operators of several complex variables. Inventiones Math. 50 ( 1979) 249-272. cf. aussi Séminaire EDP 1979, Ecole Polytechnique. | EuDML 142615 | MR 520928 | Zbl 0398.47018

[3] Boutet De Monvel L. Variétés de contact quantifiées. Séminaire Goulaouic-Schwartz, 1979-80, exposé 3. | Numdam | MR 600687 | Zbl 0442.53041

[4] Boutet De Monvel L. Convergence dans le domaine complexe des séries de fonctions propres. C.R.A.S. 287 ( 1979), 855-856. | MR 551763 | Zbl 0392.35043

[5] Boutet De Monvel L. Opérateurs à coefficients polynomiaux, espace de Bargman, et opérateurs de Toeplitz. Séminaire Goulaouic-Meyer-Schwartz, 1980-81 exposé 2 bis. | EuDML 111789 | Numdam | MR 657971 | Zbl 0479.35084

[6] Boutet De Monvel L. Opérateurs pseudodifférentiels à bicaractéristiques périodiques. Séminaire Bony-Meyer-Sjöstrand, Ecole Polytechnique, 1984, exposé 20. | Numdam | MR 819786

[7] Boutet De Monvel L. Toeplitz Operators, an asymptotic quantization of symplectic cones. Research Center of Bielefeld-Bochum-Stochastics, University of Bielefeld (FDR) 215/86 ( 1986). | Zbl 0735.47014

[8] Boutet De Monvel L., Guillemin V. The Spectral Theory of Toeplitz Operators Ann. of Math Studies 99, Princeton University Press, 1981. | MR 620794 | Zbl 0469.47021

[9] Boutet De Monvel L., Sjöstrand J. Sur la singularité des noyaux de Bergman et de Szegö. Astérisque 34-35 ( 1976) 123-164. | EuDML 92944 | Numdam | MR 590106 | Zbl 0344.32010

[10] Duistermaat J.J. Oscillatory integrals, Lagrange immersions and unfolding of singularities. Comm Pure Appl. Math. 27 ( 1974), 207-281. | MR 405513 | Zbl 0285.35010

[11] Duistermaat J.J., Guillemin V. The spectrum of positive elliptic operators and periodic geodesics. Proc. A.M.S. Summer lnst. Diff. Geom. Stanford ( 1973). | Zbl 0322.35071

[12] Duistermaat J.J., Hörmander L. Fourier integral operators II. Acta Math. 128 ( 1972), 183-269. | MR 388464 | Zbl 0232.47055

[13] Duistermaat J.J., Sjöstrand J. A global construction for pseudo-differential operators xith non involutive characteristics. Invent. Math. 20 ( 1973), 209-225. | MR 344942 | Zbl 0282.35071

[14] Fedosov B.V. Formal quantization. Some topics of Modem Mathematics and their Applications to Problems of Mathematical Physics (in russian), Moscow ( 1985), 129-136. | MR 933154

[15] Fedosov B.V. Index theorems in the algebra of quantum observables. Sov. Phys. Dokl 34, ( 1989), 318-321. | MR 998039

[16] Fedosov B.V.A simple geometrical construction of deformation quantization. J.Diff Geom. | Zbl 0812.53034

[17] Fedosov B.V. Proof of the index theorem for deformation quantization. Advances in Partial Differential Equations, Akademie Verlag, Berlin ( 1994). | MR 1389013 | Zbl 0867.58062

[18] Fedosov B.V. Reduction and eigenstates in deformation quantization. Advances in Partial Differential Equations, Akademie Verlag, Berlin. | MR 1287670 | Zbl 0809.58012

[19] Fefferman C. The Bergman kernel and biholomorphic equivalence of pseudo-convex domains. Inventiones Math. 26 ( 1974), 1-65. | MR 350069 | Zbl 0289.32012

[20] Guillemin V., Sternberg S. Geometrical asymptotics. Amer. Math. Soc. Surveys 14, Providence RI, 1977. | MR 516965 | Zbl 0364.53011

[21] Hörmander L. Fourier integral operators I. Acta Math. 127 (19721), 79-183. Melin A. | MR 388463 | Zbl 0212.46601

[22] J. Sjöstrand. Fourier Integral operators with complex valued phase functions. Lecture Notes 459 ( 1974) 120-223. | MR 431289 | Zbl 0306.42007

[23] Melin A., Sjöstrand J. Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem. Comm. PD.E. 1:4 ( 1976) 313-400. | MR 455054 | Zbl 0364.35049

[24] Weinstein A., Zelditch S. Singularities of solutions of Schrödinger equations on Rn. Bull. Amer. Math. Soc., 6, nb. 3 ( 1982), 449-452. | MR 648532 | Zbl 0482.35085

[25] Weinstein A. Fourier integral operators, quantization, and the spectrum of a Riemanian manifold. Géométrie Symplectique et Physique Mathématique, Coll. International du C.N.R.S. 237 ( 1976), 289-298. | MR 650990 | Zbl 0327.58013

[26] Weinstein A. Noncommutative geometry and geometry and geometric quantization. in Symplectic Geometry and Mathematical Physics, Actes du Congrès en l'honneur de J. M. Souriau, P. Donato et al eds., Birkhäuser ( 1991), 446-461. | MR 1156554 | Zbl 0756.58022

[27] Weinstein A/ Deformation quantization. Séminaire Bourbaki 789, Juin 7994. | Numdam | Zbl 0854.58026